# SDR AALA202506195701

- Difficulty date: May 27, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR LOWER SILL INNER CHORD (CREASE ANGLE) FROM BS 308 TO BS 320 AT LBL 52. REPLACED CHORD PER AARD 51-00-05-1.
